MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAS
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm, scratches on screen and had unexplained no delivery alarms.No harm requiring medical intervention was reported.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.No charge battery anomaly noted.Device received with cracked battery tube threads, minor scratched lcd window, cracked reservoir tube lip and cracked belt clip slot.The p-cap locks into the reservoir compartment properly noted.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10395201
Report Number2032227-2020-161682
Device Sequence Number17032079
Product Code OZO
UDI-Device Identifier00643169507784
UDI-Public(01)00643169507784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAS
Device Catalogue NumberMMT-751LNAS
Device Lot NumberA4751LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight48